Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




175 Publications

2019 | Journal Article | IST-REx-ID: 6671 | OA
Boissonnat, Jean-Daniel, André Lieutier, and Mathijs Wintraecken. “The Reach, Metric Distortion, Geodesic Convexity and the Variation of Tangent Spaces.” Journal of Applied and Computational Topology 3, no. 1–2 (2019): 29–58. https://doi.org/10.1007/s41468-019-00029-8.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6756 | OA
Pranav, Pratyush, Robert J. Adler, Thomas Buchert, Herbert Edelsbrunner, Bernard J.T. Jones, Armin Schwartzman, Hubert Wagner, and Rien Van De Weygaert. “Unexpected Topology of the Temperature Fluctuations in the Cosmic Microwave Background.” Astronomy and Astrophysics 627 (2019). https://doi.org/10.1051/0004-6361/201834916.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6793 | OA
Akopyan, Arseniy, and Ivan Izmestiev. “The Regge Symmetry, Confocal Conics, and the Schläfli Formula.” Bulletin of the London Mathematical Society 51, no. 5 (2019): 765–75. https://doi.org/10.1112/blms.12276.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6828 | OA
Brown, Adam. “Arakawa-Suzuki Functors for Whittaker Modules.” Journal of Algebra 538 (2019): 261–89. https://doi.org/10.1016/j.jalgebra.2019.07.027.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Conference Paper | IST-REx-ID: 6989 | OA
Aichholzer, Oswin, Hugo A Akitaya, Kenneth C Cheung, Erik D Demaine, Martin L Demaine, Sandor P Fekete, Linda Kleist, et al. “Folding Polyominoes with Holes into a Cube.” In Proceedings of the 31st Canadian Conference on Computational Geometry, 164–70. Canadian Conference on Computational Geometry, 2019.
View | Download Preprint (ext.) | arXiv
 
2019 | Conference Paper | IST-REx-ID: 7216
Osang, Georg F, James Cook, Alex Fabrikant, and Marco Gruteser. “LiveTraVeL: Real-Time Matching of Transit Vehicle Trajectories to Transit Routes at Scale.” In 2019 IEEE Intelligent Transportation Systems Conference. IEEE, 2019. https://doi.org/10.1109/ITSC.2019.8917514.
View | DOI
 
2019 | Preprint | IST-REx-ID: 7950 | OA
Biniaz, Ahmad, Kshitij Jain, Anna Lubiw, Zuzana Masárová, Tillmann Miltzow, Debajyoti Mondal, Anurag Murty Naredla, Josef Tkadlec, and Alexi Turcotte. “Token Swapping on Trees.” ArXiv:1903.06981. ArXiv, n.d.
View | Files available | Download Preprint (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 187 | OA
Edelsbrunner, Herbert, and Georg F Osang. “The Multi-Cover Persistence of Euclidean Balls,” Vol. 99. Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018. https://doi.org/10.4230/LIPIcs.SoCG.2018.34.
View | Files available | DOI
 
2018 | Conference Paper | IST-REx-ID: 188 | OA
Edelsbrunner, Herbert, Ziga Virk, and Hubert Wagner. “Smallest Enclosing Spheres and Chernoff Points in Bregman Geometry,” 99:35:1-35:13. Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018. https://doi.org/10.4230/LIPIcs.SoCG.2018.35.
View | Files available | DOI
 
2018 | Conference Paper | IST-REx-ID: 193 | OA
Alwen, Joel F, Peter Gazi, Chethan Kamath Hosdurg, Karen Klein, Georg F Osang, Krzysztof Z Pietrzak, Lenoid Reyzin, Michal Rolinek, and Michal Rybar. “On the Memory Hardness of Data Independent Password Hashing Functions.” In Proceedings of the 2018 on Asia Conference on Computer and Communication Security, 51–65. ACM, 2018. https://doi.org/10.1145/3196494.3196534.
View | DOI | Download Submitted Version (ext.)
 
2018 | Thesis | IST-REx-ID: 201 | OA
Iglesias Ham, Mabel. Multiple Covers with Balls. IST Austria, 2018. https://doi.org/10.15479/AT:ISTA:th_1026.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 458 | OA
Akopyan, Arseniy, and Alexander Bobenko. “Incircular Nets and Confocal Conics.” Transactions of the American Mathematical Society 370, no. 4 (2018): 2825–54. https://doi.org/10.1090/tran/7292.
View | DOI | Download Preprint (ext.)
 
2018 | Journal Article | IST-REx-ID: 530 | OA
Edelsbrunner, Herbert, and Mabel Iglesias Ham. “Multiple Covers with Balls I: Inclusion–Exclusion.” Computational Geometry: Theory and Applications 68 (2018): 119–33. https://doi.org/10.1016/j.comgeo.2017.06.014.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 58 | OA
Akopyan, Arseniy, and Erel Segal Halevi. “Counting Blanks in Polygonal Arrangements.” SIAM Journal on Discrete Mathematics 32, no. 3 (2018): 2242–57. https://doi.org/10.1137/16M110407X.
View | DOI | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 312
Edelsbrunner, Herbert, and Mabel Iglesias Ham. “On the Optimality of the FCC Lattice for Soft Sphere Packing.” SIAM J Discrete Math 32, no. 1 (2018): 750–82. https://doi.org/10.1137/16M1097201.
View | DOI
 
2018 | Journal Article | IST-REx-ID: 409 | OA
Akopyan, Arseniy. “On the Number of Non-Hexagons in a Planar Tiling.” Comptes Rendus Mathematique 356, no. 4 (2018): 412–14. https://doi.org/10.1016/j.crma.2018.03.005.
View | DOI | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 692 | OA
Akopyan, Arseniy. “3-Webs Generated by Confocal Conics and Circles.” Geometriae Dedicata 194, no. 1 (2018): 55–64. https://doi.org/10.1007/s10711-017-0265-6.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 87 | OA
Edelsbrunner, Herbert, and Anton Nikitenko. “Random Inscribed Polytopes Have Similar Radius Functions as Poisson-Delaunay Mosaics.” Annals of Applied Probability 28, no. 5 (2018): 3215–38. https://doi.org/10.1214/18-AAP1389.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 106 | OA
Akopyan, Arseniy, and Anton Petrunin. “Long Geodesics on Convex Surfaces.” Mathematical Intelligencer 40, no. 3 (2018): 26–31. https://doi.org/10.1007/s00283-018-9795-5.
View | DOI | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 1064 | OA
Akopyan, Arseniy, Alexey Balitskiy, and Mikhail Grigorev. “On the Circle Covering Theorem by A.W. Goodman and R.E. Goodman.” Discrete & Computational Geometry 59, no. 4 (2018): 1001–9. https://doi.org/10.1007/s00454-017-9883-x.
View | Files available | DOI
 

Filters and Search Terms

type<>research_data

Search

Filter Publications